advertisement
Question
Posted by: Mani | 2010-05-01

LSC

Dear Dr, In 2008 I was diagnose with Lichen Simplex Chronicus (LSC) through biopsy. The treatment (lenovate, attarax, prednisone) that was given to me by my dermatologist did not work after almost a year of using them and repeated review. I decided to take a friend advice and started using dermovate which actually work and I later stop the treatment. However, the area is getting dark again and I do not know what to do as dermovate is not to be taken for a prolong period. In addition, I do not have the symptoms of LSC which are repeated itching and scratching. I tried to tell my Derma about it but she wouldn''t listen and told me that probably the itching and scratching only take place when I''m sleeping, which of course does not happen. The affected area simply get dark and darker with a little swollen of the skin. Please Doctor, I really need your advice as I do not know what to do next.
Thank you,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mani

For short-term relief the Dermovate or similar products should bring relief, but as you've mentioned, it is not meant for chronic use.

For now my advice would be to post this to CYBERDOC for an informed opinion, and also, should you feel that your dermatologist is not addressing your concerns, to get a 2nd opinion from another dermatologist.

You really need to have this managed under supervision of your doctor and you shouldn't be expected to look for OTC cures yourself.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-05-04

Hi Mani

For short-term relief the Dermovate or similar products should bring relief, but as you've mentioned, it is not meant for chronic use.

For now my advice would be to post this to CYBERDOC for an informed opinion, and also, should you feel that your dermatologist is not addressing your concerns, to get a 2nd opinion from another dermatologist.

You really need to have this managed under supervision of your doctor and you shouldn't be expected to look for OTC cures yourself.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement